# SDR VNAA2015121600012

- Difficulty date: December 16, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 27,823 hours, 27,968 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW REPORTED GEAR DISAGREE ON SHORT FINAL AFTER GETTING 3 GREEN INDICATIONS.  NOSE GEAR INDICATION CHANGED TO RED.  CREW DID A GO-AROUND, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R RT NOSE DOWNLOCK PROXIMITY SENSOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
